Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 116, NWS Albuquerque, NM

July 4, 2012Bernalillo County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 4, 2012, 5:36 PM MDT for Bernalillo County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2012, 5:36 PM MDT (23:36 UTC)
Expired
Jul 4, 2012, 6:00 PM MDT
In force
24 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Bernalillo County, NM

The radar

The Albuquerque radar (KABX), 14 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.6 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1819 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

999 
WUUS55 KABQ 042336
SVRABQ
NMC001-050000-
/O.NEW.KABQ.SV.W.0116.120704T2336Z-120705T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
536 PM MDT WED JUL 4 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO

* UNTIL 600 PM MDT

* AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SOUTHWESTERN ALBUQUERQUE...
  AND MOVING NORTH AT 30 MPH. THIS WILL IMPACT THE SOUTH VALLEY AND
  DOWNTOWN ALBUQUERQUE.

* LOCATIONS IMPACTED INCLUDE...
  RIO GRANDE NATURE CENTER...

LAT...LON 3506 10694 3515 10679 3514 10662 3505 10649
      3492 10663 3490 10679
TIME...MOT...LOC 2336Z 172DEG 27KT 3503 10671

$$
1 follow-up statement
522 
WWUS55 KABQ 042358
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 PM MDT WED JUL 4 2012

NMC001-050009-
/O.EXP.KABQ.SV.W.0116.000000T0000Z-120705T0000Z/
BERNALILLO-
558 PM MDT WED JUL 4 2012

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 600 PM MDT FOR CENTRAL
BERNALILLO COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3506 10694 3515 10679 3514 10662 3505 10649
      3492 10663 3490 10679
TIME...MOT...LOC 2359Z 172DEG 27KT 3520 10674

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 5:34 PM MDT, 2 minutes earlier.

Area forecast discussion, Jul 4, 5:34 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 PM MDT WED JUL 4 2012

.AVIATION...
00Z TAF CYCLE
MOIST SOUTHERLY FLOW HAS ALLOWED SCATTERED SHOWERS AND THUNDERSTORMS
TO TRACK SLOWLY NORTH OR NORTHWEST OVER THE MAJORITY OF CENTRAL
AND NORTHERN NEW MEXICO THROUGH THE EVENING. EXPECT OCCASIONAL BUT
BRIEF MT OBSCURATIONS IN MVFR CIGS/VSBYS DUE TO TSRA AND SMALL
HAIL. WIND GUSTS TO AROUND 45 KT WILL ALSO ACCOMPANY
STORMS...WHICH MAY RESULT IN BRIEF MVFR VSBYS IN BLDU. ACTIVITY
SHOULD SLOWLY DIMINISH AFTER 06Z.

&&

.PREV DISCUSSION...218 PM MDT WED JUL 4 2012...
CURRENTLY...CONVECTION UNDERWAY THIS AFTERNOON OVER THE CENTRAL
AND WESTERN HIGH COUNTRY...WITH 12Z ABQ SOUNDING PAINTING OVER AN
INCH PRECIPITABLE WATER...AND NEARLY 1.5 INCHES UPSTREAM AT EL PASO.
RIDGE CORE SPRAWLED WELL NORTH OF NEW MEXICO FROM CENTRAL MISSOURI
TO COLORADO...ALLOWING NORTHWARD SIFTING OF MOISTURE ON SOUTHERN
MARGINS OF THE RIDGE...AND MORE ACTIVE MOISTURE ADVECTION ON
WESTERN MARGINS OF THE RIDGE INTO WESTERN NEW MEXICO AND ARIZONA.
STORMS IN PROGRESS TODAY HAVE POTENTIAL TO PUT SIGNIFICANT WETTING
RAINFALL OVER CENTRAL AND WESTERN BURN SCAR AREAS...AND WILL
CONTINUE FLASH FLOOD WATCH FOR THESE SPOTS THROUGH MIDNIGHT
TONIGHT...WITH SPECIAL ATTENTION TO THE WHITEWATER BALDY...LITTLE
BEAR...AND LAS CONCHAS BURN SCARS.

MODELS...IN REASONABLE AGREEMENT THROUGH THE WEEKEND AND THE FIRST
HALF OF NEXT WORK WEEK IN FOLLOWING THE TRAIL OF THE RIDGE CORE
ACROSS THE CONTINENTAL U.S. PLAUSIBLE AND ACCEPTED SOLUTION KEEPS
RIDGE CORE INTACT AND MAPPED OVER THE HEART OF THE MIDWEST THROUGH
REMAINDER OF THE WORK WEEK...WITH GRADUAL SHIFT WESTWARD TO THE
FOUR CORNERS REGION BY SUNDAY. CORE WILL REMAIN IN PLACE THROUGH
FIRST HALF OF THE WORK WEEK AS RIDGE NICKED ON THE SOUTHERN MARGIN
BY A PARADE OF EASTERLY WAVES ORIGINATING OUT OF THE WEST GULF OF
MEXICO AND MOVING TO THE GULF OF CALIFORNIA ACROSS NORTHERN
MEXICO. CONFIGURATION WILL TRANSITION STRONG MOISTURE ADVECTION
INTO WESTERN AND CENTRAL NEW MEXICO HEADING INTO THE
WEEKEND...INTO A MOISTURE CUTOFF AND DAILY RECYCLING OF IN PLACE
MOISTURE FROM LATE WEEKEND THROUGH THE FIRST HALF OF NEXT WEEK.

FOR TONIGHT...AFTERNOON CONVECTION LINGERING WELL INTO THE EVENING
AND OVERNIGHT CENTRAL AND WEST WITH PLENTY OF MOISTURE IN THE
COLUMN AND CLOUD COVER PERSISTING. OVERNIGHT RAINFALL FAVORING HIGH
COUNTRY OVER THE WEST SOUTH OF INTERSTATE 40...AND OVER THE SOUTH
CENTRAL MOUNTAINS...WITH LESSER AMOUNTS NORTH AND EAST. SHOWER
COVERAGE AND INTENSITY DECREASING AFTER MIDNIGHT.

FOR THURSDAY...ACTIVE WESTERN RIDGE MARGIN REMAINING OVER WESTERN
HALF OF NEW MEXICO...WITH ANOTHER DAY OF ACTIVE CONVECTION ON TAP
AS PRECIPITABLE WATERS REMAIN WELL OVER AN INCH OVER MOST OF THE
STATE. RAINFALL FOCUS SHIFTING SLIGHTLY EAST...WITH THE JEMEZ AND
SAN JUAN MOUNTAINS BIG GAINERS IN ADDITION TO CONTINENTAL DIVIDE
AND UPPER GILA REGION. WILL EVALUATE AN EXTENSION OF FLASH FLOOD
WATCH FOR BURN SCAR AREAS AND POSSIBLY BROADER AREAS THROUGH THE
DAY THURSDAY BASED ON EXPERIENCE OF TODAY. WITH CLOUD COVER AND
PRECIPITATION...TEMPERATURES WILL SLIDE IN JUST A LITTLE BELOW
NORMAL WEST AND SOUTH...AND SLIGHTLY ABOVE EARLY JULY NORMALS EAST
AND NORTH. SOUTHERLY BREEZES WILL CRANK UP NEAR THE TEXAS BORDER
THURSDAY AFTERNOON IN VICINITY OF DEEPENING SURFACE TROUGH OVER
EASTERN COLORADO AND EASTERN NEW MEXICO.

FOR FRIDAY...RIDGE SHOWING FIRST SIGNS OF WESTWARD
EXPANSION...WITH SHIFT OF RAINFALL FOCUS BACK TO THE WEST IN TURN.
WILL EXPECT ANOTHER CONVECTIVELY ACTIVE AFTERNOON...WITH THE
CONTINENTAL DIVIDE FROM INTERSTATE 40 MOST FAVORED FOR ANOTHER WET
DUMP ON BURN SCARS. RIDGE EXPANSION WILL HELP TRANSITION
CONVECTIVE PATTERN FROM ACTIVE NORTHBOUND MOISTURE ADVECTION TO
MORE OF A RECYCLING MODE...ALTHOUGH PRECIPITABLE WATERS WILL
REMAIN NEAR AN INCH...AND SIGNIFICANTLY HIGHER OVER THE SOUTHWEST
QUADRANT OF THE STATE. STEADY TEMPERATURE TRENDS IN A SHOWERY AND
CLOUDY PATTERN CENTRAL AND WEST...WITH THE SUNNIER EAST REMAINING
A HANDFUL OF DEGREES ABOVE NORMAL.

FOR SATURDAY...RIDGE CORE OVER WESTERN KANSAS WITH BROAD WESTERN
MARGINS SQUARELY OVER ARIZONA...AS THERMAL SURFACE LOW REDEVELOPS
IN NORTHERN SONORA AND BACKS LOW LEVEL WINDS TO THE SOUTHEAST.
MOISTURE RECYCLING PLUS UPSLOPE FLOW WILL HELP FAVOR SANGRE DE
CRISTO SUMMITS AND EASTERN SLOPES...THE CENTRAL MOUNTAIN
CHAIN...AND EAST SLOPES OF THE CONTINENTAL DIVIDE FOR
RAINFALL...BUT AMOUNTS WILL START TO TAPER OFF FROM MUCH HIGHER
VALUES SEEN LATE IN THE ANTECEDENT WORK WEEK. WITH A BANK OF
MOISTURE ALREADY ON THE GROUND...HYDRO PROBLEMS MAY RESULT FASTER
AND WITH REDUCED INTENSITIES HEADING INTO THE WEEKEND THAN SEEN
EARLIER IN THE WEEK. TEMPERATURES REMAINING NEAR EARLY JULY NORMALS.

OUTLOOK...SUNDAY THROUGH TUESDAY...STEADY TEMPERATURE TRENDS WITH
STANDARD AFTERNOON CONVECTION EACH DAY AS RIDGE CORE SETS UP OVER
THE INTERMOUNTAIN REGION...AND SURFACE HIGH BUILDS INTO NORTHEAST
NEW MEXICO TO WORK AGAINST THERMAL SURFACE LOW OVER SOUTHERN
ARIZONA. PRECIPITABLE WATERS REMAINING NEAR AN INCH THROUGH THE
FIRST PART OF THE WORK WEEK...WITH POTENTIAL FOR A PROTRACTED
PERIOD OF HYDRO ISSUES WEST AND CENTRAL...AND SOMEWHAT LESSER
AMOUNTS TO THE EAST. WINDS WILL REMAIN BACKED OFF TO THE SOUTHEAST
TO SUPPORT UPSLOPE CONVECTION OVER THE CENTRAL AND NORTHERN
MOUNTAINS EACH DAY...WITH TEMPERATURE TRENDS FAIRLY STEADY AT
EARLY JULY NORMALS.

SHY

&&

.FIRE WEATHER...
UPPER LEVEL HIGH PRESSURE CENTERED OVER THE MID WEST U.S. AND A
TROUGH ALOFT ALONG THE PACIFIC NORTHWEST COAST WILL PERSIST INTO
FRIDAY ALLOWING A STREAM OF MOIST AIR TO INVADE THE WESTERN TWO
THIRDS OF NEW MEXICO. PERIODIC UPPER LEVEL DISTURBANCES IN THE MOIST
SOUTHERLY FLOW WILL RESULT IN DEVELOPMENT OF SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS MOVING SLOWLY TO THE NORTH OR NORTHWEST.
BURN SCAR AREAS COULD BE SUSCEPTIBLE TO FLASH FLOODING FROM HEAVY
RAINFALL.

WITH THE INCREASE IN CLOUD COVER AND PRECIPITATION CHANCES WILL COME
COOLER THAN NORMAL DAYTIME TEMPERATURES FOR CENTRAL AND WESTERN NEW
MEXICO BOTH THURSDAY AND FRIDAY ALONG WITH EXCELLENT OVERNIGHT RH
RECOVERY THROUGH AT LEAST THURSDAY NIGHT.

NEAR TO ABOVE NORMAL DAYTIME TEMPERATURES AND A SIGNIFICANTLY LESSER
CHANCE FOR SHOWERS AND STORMS WILL BE THE RULE FOR THE EASTERN THIRD
OF OUR REGION THROUGH FRIDAY AS THE MOISTURE STREAM FAVORS THE WEST.

EXTENDED MODELS CONTINUE TO DEPICT A TRANSITION IN THE UPPER LEVEL
HIGH...WITH THE CENTER GRADUALLY BUILDING BACK TOWARD THE WEST
STARTING FRIDAY NIGHT INTO SATURDAY. ALTHOUGH SOUTH TO SOUTHEAST
SURFACE FLOW WILL PERSIST ACROSS MUCH OF OUR AREA SATURDAY...THE
DRYING INFLUENCE OF THE HIGH PRESSURE ALOFT IN WESTERN KANSAS COULD
LIMIT AFTERNOON AND EVENING THUNDERSTORM DEVELOPMENT IN OUR REGION
TO THE MOUNTAINS AND FAR WEST. THE POTENTIAL FOR A BACK DOOR COLD
FRONT MOVING INTO NORTHEAST NEW MEXICO SUNDAY AND A TRANSITION TO
HIGH PRESSURE ALOFT BEING CENTERED TO OUR NORTH COULD ONCE AGAIN
ARGUE FOR A MORE ACTIVE SHOWER AND THUNDERSTORM DAY FOR MORE OF NEW
MEXICO ON SUNDAY.

07

&&

.AVIATION...
18Z TAF CYCLE
MOIST SOUTHERLY FLOW WILL ALLOW FOR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS TO DEVELOP THIS INDEPENDENCE DAY AFTERNOON FOR ALL OF
OUR AREA WITH THE EXCEPTION OF THE EAST CENTRAL PLAINS. SHOWERS AND
STORMS WILL DRIFT TO THE NORTH OR NORTHWEST AT ABOUT 10 MPH AND
PERSIST INTO THE EARLY NIGHTTIME HOURS. FAVORED AREAS FOR MVFR CIGS
AND VSBY IN SHOWERS/THUNDERSTORMS WOULD BE FROM CATRON COUNTY NORTH
TO INTERSTATE 40 IN WESTERN NEW MEXICO AND IN THE HIGH TERRAIN OF
THE NORTH CENTRAL MOUNTAINS AS WELL. GUSTY OUTFLOW WINDS TO 35 KTS
NEAR THUNDERSTORMS ARE EXPECTED INTO THIS EVENING.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING
ZONES...NMZ508-509-511-526.

&&
Hazardous weather outlook, Jul 4, 6:29 AM MDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
629 AM MDT WED JUL 4 2012

NMZ501>540-051200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
629 AM MDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS MAY PRODUCE GUSTS TO 50 MPH AND SMALL HAIL. LOCALIZED
HEAVY DOWNPOURS MAY PRODUCE FLASH FLOODING AND DEBRIS FLOWS IN AND
NEAR RECENT BURN SCARS...ESPECIALLY THE WHITEWATER BALDY SCAR WHERE
RAIN CHANCES ARE HIGHER TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS DEVELOPING EACH DAY MAY PRODUCE GUSTS TO 50
MPH...SMALL HAIL AND SOME LOCALLY HEAVY DOWNPOURS. WITH LOCALLY
HEAVY DOWNPOURS COMES AN INCREASING THREAT FOR LOCALIZED FLASH
FLOODING...ESPECIALLY OVER THE WHITEWATER BALDY...NEW MEXICO
WALLOW...MILLER...LITTLE BEAR...WHITE AND LOS CONCHAS BURN SCARS. IN
ADDITION...THE ALBUQUERQUE METRO AREA MAY EXPERIENCE URBAN AND
ARROYO FLOODING ISSUES ON THURSDAY AND FRIDAY DUE TO LOCALLY HEAVY
DOWNPOURS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

11

In the hours before

Special weather statement, Jul 4, 5:18 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 PM MDT WED JUL 4 2012

NMZ519-521-042330-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO
MOUNTAINS-
518 PM MDT WED JUL 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO COUNTY THROUGH
530 PM MDT...

AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG OUTFLOW BOUNDARY MOVING NORTHWEST OVER THE ALBUQUERQUE SUNPORT.
GUSTY SOUTHEAST WINDS UP TO 45 MPH ARE POSSIBLE WITH THIS OUTFLOW
BOUNDARY ALONG WITH SIGNIFICANT AREAS OF BLOWING DUST.

AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...RIO GRANDE
NATURE CENTER...LOS RANCHOS DE ALBUQUERQUE...NORTH VALLEY...TAYLOR
RANCH...SANDIA HEIGHTS AND ALAMEDA.

&&

LAT...LON 3507 10681 3518 10673 3521 10660 3521 10649
      3509 10647 3504 10649 3502 10657 3500 10662
      3495 10668
TIME...MOT...LOC 2317Z 147DEG 8KT 3507 10662

GUYER
Special weather statement, Jul 4, 5:24 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT WED JUL 4 2012

NMZ519-050000-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
524 PM MDT WED JUL 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BERNALILLO AND NORTHERN
VALENCIA COUNTIES THROUGH 600 PM MDT...

AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MEADOW LAKE...OR ABOUT 6 MILES EAST OF LOS
LUNAS...MOVING NORTH AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...BOSQUE FARMS AND ISLETA PUEBLO.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3491 10678 3497 10664 3492 10652 3478 10651
      3473 10662 3475 10676
TIME...MOT...LOC 2324Z 173DEG 4KT 3484 10664

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 1:46 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jul 4, 2:27 PM MDTFlash Flood WarningABQLincoln49 min
Jul 4, 3:59 PM MDTAreal Flood AdvisoryABQTorrance3 hr
Jul 4, 4:43 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance2 hr
Jul 4, 5:03 PM MDTAreal Flood AdvisoryABQValencia117 min
Jul 4, 5:18 PM MDTSpecial Weather StatementABQBernalillo12 min
Jul 4, 5:24 PM MDTSpecial Weather StatementABQValencia36 min
Jul 4, 5:33 PM MDTAreal Flood AdvisoryABQSocorro117 min
Jul 4, 5:40 PM MDTSpecial Weather StatementABQSanta Fe35 min
Jul 4, 5:51 PM MDTAreal Flood AdvisoryABQBernalillo54 min
Jul 4, 5:57 PM MDTAreal Flood AdvisoryABQCibola, Valencia93 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.